American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information   
View Article: PDF

[2] Noriyuki Abe. Vanishing of extensions of twisted Verma modules. Proc. Amer. Math. Soc. 137 (2009) 3923-3926. MR 2529902.
Abstract, references, and article information   
View Article: PDF

[3] Grant Cairns and Sebastian Jambor. The cohomology of the Heisenberg Lie algebras over fields of finite characteristic. Proc. Amer. Math. Soc. 136 (2008) 3803-3807. MR 2425718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Grant Cairns and Barry Jessup. Free submodules for the central representation in the cohomology of Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 1919-1923. MR 2383497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel K. Nakano. A bound on the complexity for $G\sb rT$ modules . Proc. Amer. Math. Soc. 123 (1995) 335-341. MR 1242099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1